# SDR ASMF200806001

- Difficulty date: June 1, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N745AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 32718
- Aircraft time: 10,790 hours, 1,232 cycles
- Engine: Ge GE9094B
- Engine time: 10,790 hours, 1,232 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 0154GF7
- Part serial: YA0006168
- Condition: Failed
- Location: Rt Engine
- Part time: 10,004 hours, 1,145 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT DUE TO RIGHT ENGINE STALLED.  MAINTENANCE PERSONNEL PERFORMED FIM 75-21 TASK 822 AND STALL INSPECTION IN 1ST, 5TH AND 9TH HPC STAGES, NO DAMAGES WERE DETECTED IAW MM 71-00-00.  RIGHT PT25 SENSOR WAS REPLACED IAW MM 73-21-63, TESTED CORRECT.  THE OVERWEIGHT INSPECTION WAS NOT NECESSARY DUE TO AIRCRAFT LANDED WITH 211,400 KGS AND MAXIMUM LANDING WEIGHT IS 213,188 KGS.
